# SDR R61A2021072800584

- Difficulty date: July 14, 2021
- Submitted: July 28, 2021
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 44,395 hours, 27,798 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17003868002
- Condition: Corroded
- Location: Frm 17 S25-26r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND INTERIOR FUSELAGE FWD CARGO BAY SHEAR CLIP FOUND CORRODED AT FR17 BTWN STR 26R AND 25R. REPLACED SHEAR CLIP PN 170-03868-002 IAW SRM 51-41-02, 51-43-01. SEE AAR NRC# 1000-0189 FOR DETAILS OF WORK PERFORMED.
